# SDR SWAA000900

- Difficulty date: May 14, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 38,641 hours, 29,777 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 963820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BS 178 BULKHEAD LT SIDE CHORD CRACKED, WL 207.  REPAIRED CHORD SECTION PER SRM.
